# SDR IPXA2022070883970

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Plate
- Condition: Chafed
- Location: Servo Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRG AILERON I/B SERVO I/B GUIDE PLATE HAS DEEP CHAFE MARKREMOVED FABRICATED AND INSTALLED IAW SRM 51-40-21 AND DRAWING # A57242173
